MathSciNet Relay Station
MathSciNet bibliographic data
MR1827287 11R09 (11J99)
Ably, M.; M'Zari, M. Polynômes de Lagrange sur les entiers d'un corps quadratique imaginaire. (French) [Lagrange polynomials over the integers of an imaginary quadratic field] J. Théor. Nombres Bordeaux 10 (1998), no. 1, 85–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement